Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Amalgams of $L^p$ and $l^q$


Authors: John J. F. Fournier and James Stewart
Journal: Bull. Amer. Math. Soc. 13 (1985), 1-21
MSC (1980): Primary 01A60, 42-02, 42-03, 43-02, 43A05, 43A15, 43A25, 46E30; Secondary 41A05, 41A15, 42A55, 42A75, 42B30, 43A20, 47B10, 47G05
MathSciNet review: 788385
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 01A60, 42-02, 42-03, 43-02, 43A05, 43A15, 43A25, 46E30, 41A05, 41A15, 42A55, 42A75, 42B30, 43A20, 47B10, 47G05

Retrieve articles in all journals with MSC (1980): 01A60, 42-02, 42-03, 43-02, 43A05, 43A15, 43A25, 46E30, 41A05, 41A15, 42A55, 42A75, 42B30, 43A20, 47B10, 47G05


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1985-15350-9
PII: S 0273-0979(1985)15350-9